Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On a method for obtaining asymptotic formulas for an extremal sequence of regular monotonic polynomials

  • 20 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. N. Bernshtein, Collected Papers [in Russian], Vol.1, Izd. Akad. Nauk SSSR, Moscow (1954), p. 32.

  2. 2.

    S. N. Bernshtein, Collected Papers [in Russian], Vol.2, Izd. Akad. Nauk SSSR, Moscow (1954), p. 100.

  3. 3.

    M. A. Naimark, Linear Differential Operators [in Russian], Gostekhizdat, Moscow (1954).

  4. 4.

    V. B. Ozhegov, On Some Properties of Generalized Appel Polynomials [in Russian], Authors Candidates Dissertation, Leningrad (1954).

  5. 5.

    G. A. Sogomonova, “Some properties of extremal sequences of regular monotonic polynomials,” Dokl. Akad. Nauk SSSR,173, No. 5 (1967).

  6. 6.

    G. A. Sogomonova, “Some extremal problems for cyclic monotonie polynomials,” Uch. Zap. Leningrad. Pedag. Inst., 302 (1967).

  7. 7.

    Ya. Tagamlitskii, Izv. Matem. Inst. Bulg. Akad. Nauk, Publ. 2,3, 187 (1959).

Download references

Author information

Additional information

Translated from Ukralnskii Matematicheskii Zhurnal, Vol.22, No. 2, pp. 255–258, March–April, 1970.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sogomonova, G.A. On a method for obtaining asymptotic formulas for an extremal sequence of regular monotonic polynomials. Ukr Math J 22, 221–224 (1970). https://doi.org/10.1007/BF01125614

Download citation

Keywords

  • Asymptotic Formula
  • Extremal Sequence
  • Monotonic Polynomial